# Word Problems Elapsed Time: 15 Minute Intervals

 Darren fell asleep on the couch at 6:45pm. He woke up 30 minutes later. What time did he wake up?

 Lyn turned on the TV at 7:30pm. She turned it off at 8:15pm. How long was the TV on?

The art class began at 8am and finished at 9:45am.
How long did the art class go for?

4. Donny's favourite TV show finished at 6:00pm. It began half an hour earlier. What time did the show begin?

5. It takes Tim 15 minutes to walk to the bus from home. If he leaves home at 8:00am, what time should he reach the bus stop?

EASYTEACHING.NET

# Word Problems Answers Elapsed Time: 15 Minute Intervals

 Darren fell asleep on the couch at 6:45pm. He woke up 30 minutes later. What time did he wake up?

#### 7:15pm

Lyn turned on the TV at 7:30pm. She turned it off at 8:00pm.
How long was the TV on?

## 45 minutes

The art class began at 8am and finished at 10am.
How long did the art class go for?

#### 1 hour 45 minutes

4. Donny's favourite TV show finished at 6:00pm. It began half an hour earlier. What time did the show begin?

## 5:30pm

5. It takes Tim 15 minutes to walk to the bus from home. If he leaves home at 8:00am, what time should he reach the bus stop?

## 8:15am

EASYTEACHING.NET